# SDR FDEA201006021770

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114N4003169
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 2 LOWER EDGE HAS CORROSION UNDER THE SEALANT AND INTERNAL FROM OTBD EDGE TO INBD END.  REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA L=130" W=.75" D=.012" ORIG, MAT. .063 REMAINING .051 OUT OF LIMITS IAW SRM 57-43-02 FIG 101 DET II.  R & R NR 2 SLAT COVE ANGLE FROM OSS574-OSS705 IAW SRM 51-40-02.  MAJOR REPAIR.
